# SDR P5CA9700225

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pulley
- Condition: Cracked
- Location: Nr 3 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PULLEY FLAP POSITION INDICATOR SYSTEM AT NR 3 FLAP TRACK.  REPLACED PULLEY PER BOEING MAINTENANCE MANUAL 20-11-03.
